# SDR CA010320018

- Difficulty date: February 28, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 1,960 hours
- Engine: Cont IO550F
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 120010679
- Condition: Chafed
- Location: Fuel Distribut
- Part time: 1,970 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LINE ASSEMBLY - FUEL, STRAINER TO ELBOW FOUND CHAFING AGAINST RT NOSE GEAR STEERING BOOT.1.50 INCH X 0/032 INCH TUBING FOUND WORN BY 0/018 INCH ON ONE SIDE. PART HAS BEEN REPLACED WITH A NEW LINE ASSEMBLY - FUEL AND PROTECTED WITH NYLON SPIRAL WRAP.
